# SDR HCM2006F00000

- Difficulty date: March 31, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N11QC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3358
- Engine: Tmeca ARRIEL2B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 0292928850
- Part serial: 225B
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT MADE-AIRPORT PRECAUTIONARY LANDING DUE TO 3 MOMENTARY ENGINE SURGES ACCOMPANIED BY AN ASSOCIATED LOW NR WARNING HORN.  PILOT STATES LANDING WAS NORMAL, AND MADE THE LANDING FOR A PRECAUTIONARY SAFETY CHECK.  MAINTENANCE REPLACED SEVERAL COMPONENTS INCLUDING THE HMU, FADEC AND DEECU.  IT IS BELIEVED TO BE THE HMU WHICH CAUSED THE SURGE, HOWEVER, THIS IS NOT CONCLUSIVE.  SUBSEQUENT FLIGHTS AFTER THE COMPONENT CHANGES PROVED GOOD.  (K)
